Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Sublinearly Morse geodesics in CAT(0) spaces: lower divergence and hyperplane characterization

Devin Murray, Yulan Qing and Abdul Zalloum

Algebraic & Geometric Topology 22 (2022) 1337–1374
Bibliography
1 C Abbott, J Behrstock, M G Durham, Largest acylindrical actions and stability in hierarchically hyperbolic groups, Trans. Amer. Math. Soc. Ser. B 8 (2021) 66 MR4215647
2 Y Algom-Kfir, Strongly contracting geodesics in outer space, Geom. Topol. 15 (2011) 2181 MR2862155
3 G N Arzhantseva, C H Cashen, D Gruber, D Hume, Characterizations of Morse quasi-geodesics via superlinear divergence and sublinear contraction, Doc. Math. 22 (2017) 1193 MR3690269
4 W Ballmann, S Buyalo, Periodic rank one geodesics in Hadamard spaces, from: "Geometric and probabilistic structures in dynamics" (editors K Burns, D Dolgopyat, Y Pesin), Contemp. Math. 469, Amer. Math. Soc. (2008) 19 MR2478464
5 J Behrstock, R Charney, Divergence and quasimorphisms of right-angled Artin groups, Math. Ann. 352 (2012) 339 MR2874959
6 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, Geom. Topol. 21 (2017) 1731 MR3650081
7 M Bestvina, K Fujiwara, A characterization of higher rank symmetric spaces via bounded cohomology, Geom. Funct. Anal. 19 (2009) 11 MR2507218
8 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
9 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
10 R Charney, H Sultan, Contracting boundaries of CAT(0) spaces, J. Topol. 8 (2015) 93 MR3339446
11 M Cordes, Morse boundaries of proper geodesic metric spaces, Groups Geom. Dyn. 11 (2017) 1281 MR3737283
12 M Cordes, M Dussaule, I Gekhtman, An embedding of the Morse boundary in the Martin boundary, preprint (2020) arXiv:2004.14624
13 C B Croke, B Kleiner, Spaces with nonpositive curvature and their ideal boundaries, Topology 39 (2000) 549 MR1746908
14 M Duchin, K Rafi, Divergence of geodesics in Teichmüller space and the mapping class group, Geom. Funct. Anal. 19 (2009) 722 MR2563768
15 I Gekhtman, Y Qing, K Rafi, Genericity of sublinearly Morse geodesics, in preparation
16 A Genevois, Hyperbolicities in CAT(0) cube complexes, Enseign. Math. 65 (2019) 33 MR4057355
17 A Genevois, Contracting isometries of CAT(0) cube complexes and acylindrical hyperbolicity of diagram groups, Algebr. Geom. Topol. 20 (2020) 49 MR4071367
18 S M Gersten, Quadratic divergence of geodesics in CAT(0) spaces, Geom. Funct. Anal. 4 (1994) 37 MR1254309
19 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
20 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, 2" (editors G A Niblo, M A Roller, J W S Cassels), London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
21 M F Hagen, Weak hyperbolicity of cube complexes and quasi-arboreal groups, J. Topol. 7 (2014) 385 MR3217625
22 M Hagen, Large facing tuples and a strengthened sector lemma, Tunis. J. Math. 4 (2022) 55 MR4401788
23 U Hamenstädt, Rank-one isometries of proper CAT(0)–spaces, from: "Discrete groups and geometric structures" (editors K Dekimpe, P Igodt, A Valette), Contemp. Math. 501, Amer. Math. Soc. (2009) 43 MR2581914
24 M Incerti-Medici, Comparing topologies on the Morse boundary and quasi-isometry invariance, Geom. Dedicata 212 (2021) 153 MR4251668
25 I Kapovich, N Benakli, Boundaries of hyperbolic groups, from: "Combinatorial and geometric group theory" (editors S Cleary, R Gilman, A G Myasnikov, V Shpilrain), Contemp. Math. 296, Amer. Math. Soc. (2002) 39 MR1921706
26 I Levcovitz, Divergence of CAT(0) cube complexes and Coxeter groups, Algebr. Geom. Topol. 18 (2018) 1633 MR3784015
27 D Murray, Topology and dynamics of the contracting boundary of cocompact CAT(0) spaces, Pacific J. Math. 299 (2019) 89 MR3947271
28 Y Qing, K Rafi, Sublinearly Morse boundary, I : CAT(0) spaces, Adv. Math. 404 (2022) MR4423805
29 Y Qing, K Rafi, G Tiozzo, Sublinearly Morse boundary, II : Proper geodesic spaces, preprint (2020) arXiv:2011.03481
30 Y Qing, A Zalloum, Rank one isometries in sublinearly Morse boundaries of CAT(0) groups, preprint (2019) arXiv:1911.03296